It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuromuscular Diseases Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 03-04-2013, 06:32 PM   #1
Newbie
(female)
 
Join Date: Mar 2013
Posts: 1
Sargen HB User
Nexium is a terrible drug!!!

I was on nexium 40mg for about 2 months and then my dr increased my dosage to 40mg 2x day due to my symptoms of gerd not going away. After about 1 month of taking the increased dosage, I began experiencing terrible side effects including muscle spasms in my hands, muscle twitches throughout my entire body, sore arms and legs, sore joints and my arms were very weak. I happened to read on the Internet of proton pump inhibitors decreasing magnesium and also calcium levels, which can result in strange side effects like what I was experiencing. I immediately stopped this drug and started changing my diet and trying some home remedies for reflux. After about 3 days my strange side effects starting going away and after about 2 weeks I'm almost back to normal. I'm only on a daily vitamin and am a healthy 33 yr old. I've never experienced symptoms like this before and was very shaken by them. I'm thankful I read that info and stopped the drug. I'm only posting this in hopes it can help someone else.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:38 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!